Mathematical Finance

Cover image for Vol. 22 Issue 2

April 2012

Volume 22, Issue 2

Pages 215–418

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. LIQUIDITY IN A BINOMIAL MARKET (pages 250–276)

      Selim Gökay and Halil Mete Soner

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00462.x

    2. THE TRACKING ERROR RATE OF THE DELTA-GAMMA HEDGING STRATEGY (pages 277–309)

      Emmanuel Gobet and Azmi Makhlouf

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00466.x

    3. BETTER THAN DYNAMIC MEAN-VARIANCE: TIME INCONSISTENCY AND FREE CASH FLOW STREAM (pages 346–378)

      Xiangyu Cui, Duan Li, Shouyang Wang and Shushang Zhu

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00461.x

    4. SKEWNESS-AWARE ASSET ALLOCATION: A NEW THEORETICAL FRAMEWORK AND EMPIRICAL EVIDENCE (pages 379–410)

      Cheekiat Low, Dessislava Pachamanova and Melvyn Sim

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00463.x

    5. SCHUR CONVEX FUNCTIONALS: FATOU PROPERTY AND REPRESENTATION (pages 411–418)

      Bogdan Grechuk and Michael Zabarankin

      Article first published online: 5 DEC 2010 | DOI: 10.1111/j.1467-9965.2010.00464.x

SEARCH

SEARCH BY CITATION